MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) VICTORY XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) VICTORY XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5610
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient's device went into backup vvi mode.Further information was requested but not received.
 
Additional Manufacturer Narrative
Correction: report source (foreign should have been checked).
 
Event or Problem Description
Additional information received notes that the backup vvi was not resolved.The device was explanted and replaced.The patient was stable after the procedure.
 
Additional Manufacturer Narrative
The reported event of pacemaker found in backup operation was confirmed.As received, the device was found in backup operation due to code corruption resulted from low battery voltage.The device was determined to have normal battery depletion.No anomalies were found.
 
Additional Manufacturer Narrative
Correction: event date should have been (b)(6) 2019.

Brand Name
VICTORY XL SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9267631
Report Number2938836-2019-15749
Device Sequence Number13921531
Product Code LWP
UDI-Device Identifier05414734009539
UDI-Public05414734009539
Combination Product (Y/N)N
Initial Reporter CountryUP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Model Number5610
Device Catalogue Number5610
Device Lot Number3643219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer11/04/2019
11/11/2019
02/28/2020
03/11/2020
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date11/04/2019
11/12/2019
03/06/2020
03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;